# SDR DALA2019100405680

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 73,756 hours, 54,858 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, AFTER 80 KNOTS, AIRCRAFT FELT A JOLT ON RIGHT SIDE AND A POPPING NOISE.  THE RIGHT ENGINE EGT ROSE QUICKLY TOWARD 900 DEGREES. TAKE OFF WAS REJECTED AND RIGHT ENGINE SHUT DOWN. NO SMOKE OR FUMES PRESENT IN CABIN.  REMOVED AND REPLACED THE NR 2 ENGINE IAW AMDS W/C 7100-4682-RH.
